# SDR HNAA2009061700177

- Difficulty date: June 7, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8102
- Aircraft serial: 261
- Aircraft time: 31,298 hours, 48,582 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Hyd Transmitter
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE HYD CAUTION LIGHT ILLUMINATED FOR APROX 30 SECONDS THEN EXTINGUISHED FOLLOWED BY NR 2 MAIN HYD PRESSURE GOING TO 0 PSI. FOUND BROKEN WIRE AT TRANSMITTER CONNECTOR PLUG REPAIRED IAW SMP GROUND RAN.   OPS CHECK GOOD.
